Posted 7/19/2007 11:34 AM (GMT -6)
I had a very positive appointment with the dermatologist. I told him that my repigmentation is not going well, actually seems to be getting worse, but that I thought that was due to the steroid cream, not the protopic. He explained that there is often inflammation with new areas of vit that the steroid cream calms so the protopic can work. Most of my vit is so old that there probably isnt much inflammation left. The nurse felt I was using too much, be he didn't seem worried since I've been having no ill effects--at first I got headaches from the Protopic, but actually it seems to help my general AI problems, though the steroid cream seems to make me feel worse.
I have to make a decision about total depigmentation by my next appointment if I don't start repigmenting. I'm afraid of depigmentation, since my depigmented areas are so sensitive to the sun and burn so easily, but as he pointed out, my face is probably all depigmented and with it spreading, I will likely end up that way anyway. If it makes me lose body hair at the same time, then I'm all for it. Nothing is worse than having white patches on your legs that look like creeping crud with big old black stubble coming out! LOL At least the hairs gone white in most of the white places, but not all.
Also, he gave me some cream Noritate--which is metronidazole 1% cream like the yeast infection stuff, but for my face where is it red and spidering. He said that if it doesn't get better, its a lupus rash thing, if it does, then I probablyhave roseacea in addition to lupus which is causing the spidering and redness. He said that just because I have ai disease doesn't mean I can't have roseacea too and it effect the eyes in 50% of people that have it so it might explain my eye pain and maybe I can finally get some relief. Now why couldn't that genius eye doctor look at my red face and maybe guess I may have roseacea and it might be effecting my eyes?
Well, I'm so glad I went to the dermatologist. It really helped my self-esteem to work on these problems, though I think the steroid cream was making me a b**** and mean and I"m glad to be off that. Sorry if any of my posts seemed strident or anything. I didn't realize what it was doing to me until last night when I was mad at my bf and having very bad thoughts, LOL, like Wiley the Coyote and the Roadrunner. BEEP BEEP, at least I didn't send away to Acme for the bf destruction kit yet.
--Doctors are men who prescribe medicines of which they know little, to cure diseases of which they know less in human beings of whom they know nothing.--Voltaire (1694-1778)
Ills--Sjogrens-Lupus-like AI Disease, Hashis, Vitiligo, spinal stenosis/fusion with plate, salivary/lymphectomies, Diabetes, NAFLD, COPD, RLS, neuropathy, trigonitis, hystero, diffuse brain atrophy
Meds--Plaquenil, Evoxac, Metformin, Synthroid, HCTZ, Estradiol patch, Prosed, Klonopin, Soma, Ultram, Vicodin, Restasis, Albuterol,steroid injections, Protopic & Triamcinolone Acetonide ointments